How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
16455829
Type Your Medical Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

If they give you anti freeze in pies or cake slowly can that

This answer was rated:

If they give you anti freeze in pies or cake slowly can that kill you? She has stomach problems and purple color on both feet up to about half up the legs. Found one million dollar policy that was forged and hidden.
Hello, this is Dr. David. I have read your question and I'm ready to help.

other issues can cause stomach problems and purple extremites other than being poisoned.

she could have raynaulds syndrome which can cause blue color in the extremities.

poor circulation in the legs can cause blue feet and legs..

she needs to see a doctor and get ultrasound evaluation of her legs to check her circulation and also see if she might have raynaulds syndrome causing her blue legs.

does she have a doctor she can see to have these tests?

is she willing to see a doctor?
Customer: replied 3 years ago.
Ok! After I took her out of the house and is living with me the purple color on legs is gone. Is it possible to poison a person with anti freeze in pies and cakes that someone was making for him and then she would eat the?
antifreeze would cause nausea and vomitting.

and tend to cause alcohol intoxication type symptoms.

antifreeze would not be causing the leg symptoms.

and would have either killed her or intoxicated her.
Hi
I was following your question.
I am an ER doctor with toxicology training.
Antifreeze poisoniong is acute, but more insidious poisoning can happen with small doses of heavy metals, including arsenic and mercury which can give skin color changes
I would suggest that you consult a forensic toxicologist- she will need to have her blood drawn and evaluated for heavy metal poison traces.

I hope that I provided you with excellent service.
Please leave positive feedback if I did
Use reply if you need clarification.
:-)
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience: American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
Dr. Cameron and 7 other Medical Specialists are ready to help you
This is Dr. David

I would have your daghter see a doctor first

to assess her circulation in her legs and to see what is causing her stomach problems.

what symptoms is she having with her stomach?